# SDR QXEA200603234

- Difficulty date: December 27, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,329 hours, 28,060 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974238101
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2024, RETURNED TO GATE, WHEN PERFORMING FLUID MIGRATION THE NR 2 HYDRAULIC QUANTITY DROPPED BELOW TWO QUARTS AND KEPT DROPPING AFTER PROCEDURE WAS STOPPED, PROPS WERE OUT OF FEATHER.  MAINTENANCE FOUND PIN HOLE LEAKS IN NR 2 MAIN LANDING DOOR CLOSE HYDRAULIC LINE ABOVE NR 2 MAIN LANDING DOOR SEQUENCE VALVE/SOLENOID.  REPLACED HYDRAULIC LINE.  NO LEAKS NOTED DURING ENGINE RUNS.  AIRCRAFT RETURNED TO SERVICE.
